More on the lineup after the jump:
The line-up, night by night:
8:00-8:30 PM HOW I MET YOUR MOTHER (NT)
8:30-9:00 PM THE CLASS (N)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM THE NEW ADVENTURES OF OLD CHRISTINE
10:00-11:00 PM CSI: MIAMI
8:00-9:00 PM NCIS
9:00-10:00 PM THE UNIT
10:00-11:00 PM SMITH (N)
8:00-9:00 PM JERICHO (N)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: NY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM SHARK (N)
8:00-9:00 PM GHOST WHISPERER
9:00-10:00 PM CLOSE TO HOME
10:00-11:00 PM NUMB3RS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS: MYSTERY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM COLD CASE
10:00-11:00 PM WITHOUT A TRACE
- "HIMYM" would be safer after "Two and a Half Men," but the combination of it and "The Class" (written by "Friends" co-creator David Crane) could be very cool, and in general there's less I want to watch Monday at 8 than there is at 9.
- "Race" is at 8 p.m. permanently, a good move for such a family-friendly show but maybe not such a great night, since ABC has "Extreme Makeover: Home Edition" there.
- "Smith" stars Ray Liotta as a master thief planning one last job, and Virginia Madsen is his wife. So much for "Sideways" leading to a revival of her movie career.
- My favorite James Woods movie is "True Believer," so even though he's playing a different kind of defense lawyer in "Shark," I'm there unless the "Six Degrees" pilot just knocks my socks off.
- "Jericho" has an interesting concept (small Midwestern town survives a nuclear detonation but is cut off from the rest of the world), but Skeet Ulrich as your lead? Really? Really?
- "King of Queens" is coming back at midseason for 13 final episodes, but anything else from this year you don't see on the schedule is dead.